Alert archive / New York / River Flood Warnings in 2013
River Flood Warning 39, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Dec 22, 2013, 2:50 PM EST for Herkimer County, Oneida County, New York. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2013, 2:50 PM EST (19:50 UTC)
- Expired
- Dec 24, 2013, 8:36 AM EST
- In force
- 42 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
Counties Herkimer County, NY, Oneida County, NY
The radar
The Ft Drum radar (KTYX), 61 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mohawk River at Utica (UCAN6).
- Action stage
- 401 ft
- Minor stage
- 403 ft
- Moderate stage
- 405 ft
- Major stage
- 407 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01342602, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
214
WGUS41 KALY 221950
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
250 PM EST SUN DEC 22 2013
NYC043-065-230750-
/O.NEW.KALY.FL.W.0039.131222T1950Z-131223T1924Z/
/UCAN6.1.ER.131222T1347Z.131222T1810Z.131223T1324Z.NO/
250 PM EST SUN DEC 22 2013
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE MOHAWK RIVER AT UTICA.
* FROM THIS AFTERNOON UNTIL MONDAY AFTERNOON.
* AT 2 PM SUNDAY THE STAGE WAS...403.5 FEET.
* FLOOD STAGE IS 403.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD
STAGE MONDAY MORNING.
* IMPACT...AT 404.0 FEET...WATER OVERFLOWS ONTO THE WHARF AT THE UTICA
CANAL TERMINAL. RIVER STREET IN ORISKANY IS ALSO FLOODED.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME SUN MON MON MON MON
MOHAWK RIVER
UTICA 403.0 403.5 SUN 01 PM 403.5 403.4 403.1 402.7
$$5 follow-up statements
687
WGUS81 KALY 222108
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
408 PM EST SUN DEC 22 2013
NYC043-065-230908-
/O.EXT.KALY.FL.W.0039.000000T0000Z-131223T1549Z/
/UCAN6.1.RS.131222T1347Z.131222T2200Z.131223T0949Z.NO/
408 PM EST SUN DEC 22 2013
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT UTICA.
* UNTIL MONDAY MORNING.
* AT 3 PM SUNDAY THE STAGE WAS 403.6 FEET.
* FLOOD STAGE IS 403.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 403.8 FEET BY 5
PM SUNDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 4
AM MONDAY.
* IMPACT...AT 404.0 FEET...WATER OVERFLOWS ONTO THE WHARF AT THE UTICA
CANAL TERMINAL. RIVER STREET IN ORISKANY IS ALSO FLOODED.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME SUN MON MON MON MON
MOHAWK RIVER
UTICA 403.0 403.6 SUN 04 PM 403.7 403.2 402.9 402.6
$$715
WGUS81 KALY 230545
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1245 AM EST MON DEC 23 2013
NYC043-065-231536-
/O.EXT.KALY.FL.W.0039.000000T0000Z-131223T1536Z/
/UCAN6.1.RS.131222T1347Z.131222T2045Z.131223T0936Z.NO/
1245 AM EST MON DEC 23 2013
...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING...
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT UTICA.
* UNTIL THIS MORNING.
* AT 3 PM SUNDAY THE STAGE WAS 403.6 FEET.
* FLOOD STAGE IS 403.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 4 AM MONDAY.
* IMPACT...AT 404 FEET...WATER OVERFLOWS ONTO THE WHARF AT THE UTICA
CANAL TERMINAL. RIVER STREET IN ORISKANY IS ALSO FLOODED.
&&
FLD OBSERVED FORECAST
7 AM 1 PM 7 PM 1 AM
LOCATION STG STG DAY TIME MON MON MON TUE
MOHAWK RIVER
UTICA 403.0 403.6 SUN 4 PM 402.9 402.5 402.2 401.8
$$855
WGUS81 KALY 231407
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
907 AM EST MON DEC 23 2013
NYC043-065-240207-
/O.EXT.KALY.FL.W.0039.000000T0000Z-000000T0000Z/
/UCAN6.1.RS.131222T1347Z.131222T2045Z.000000T0000Z.NO/
907 AM EST MON DEC 23 2013
...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT UTICA.
* UNTIL FURTHER NOTICE.
* AT 8 AM MONDAY THE STAGE WAS 403.5 FEET.
* FLOOD STAGE IS 403.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO REMAIN NEAR 403.5 FEET THROUGH 1
PM MONDAY ...THEN BEGIN FALLING.
* IMPACT...AT 404.0 FEET...WATER OVERFLOWS ONTO THE WHARF AT THE UTICA
CANAL TERMINAL. RIVER STREET IN ORISKANY IS ALSO FLOODED.
&&
FLD OBSERVED FORECAST
1 PM 7 PM 1 AM 7 AM 1 PM
LOCATION STG STG DAY TIME MON MON TUE TUE TUE
MOHAWK RIVER
UTICA 403.0 403.5 MON 09 AM 403.5 403.4 403.2 403.1
$$973
WGUS81 KALY 240126
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
826 PM EST MON DEC 23 2013
NYC043-065-241326-
/O.CON.KALY.FL.W.0039.000000T0000Z-000000T0000Z/
/UCAN6.1.RS.131222T1347Z.131222T2045Z.000000T0000Z.NO/
826 PM EST MON DEC 23 2013
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT UTICA.
* UNTIL FURTHER NOTICE.
* AT 8 AM MONDAY THE STAGE WAS 403.5 FEET.
* FLOOD STAGE IS 403.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 404.0 FEET...WATER OVERFLOWS ONTO THE WHARF AT THE UTICA
CANAL TERMINAL. RIVER STREET IN ORISKANY IS ALSO FLOODED.
&&
FLD OBSERVED FORECAST
1 AM 7 AM 1 PM 7 PM 1 AM
LOCATION STG STG DAY TIME TUE TUE TUE TUE WED
MOHAWK RIVER
UTICA 403.0 403.5 MON 09 AM 403.2 403.1 403.1 403.1
$$555
WGUS81 KALY 241336
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
836 AM EST TUE DEC 24 2013
NYC043-065-241406-
/O.CAN.KALY.FL.W.0039.000000T0000Z-131224T1336Z/
/UCAN6.1.RS.131222T1347Z.131222T2045Z.131223T1828Z.NO/
836 AM EST TUE DEC 24 2013
THE FLOOD WARNING IS CANCELLED FOR
THE MOHAWK RIVER AT UTICA.
* AT 8 AM TUESDAY THE STAGE WAS 401.0 FEET.
* FLOOD STAGE IS 403.0 FEET.
&&
FLD OBSERVED FORECAST
1 PM
LOCATION STG STG DAY TIME TUE
MOHAWK RIVER
UTICA 403.0 401.0 TUE 8 AM 400.7
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Dec 22, 2:40 PM EST, 10 minutes earlier.
Area forecast discussion, Dec 22, 2:40 PM EST, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 240 PM EST SUN DEC 22 2013 .SYNOPSIS... A NEARLY STATIONARY FRONT FROM CENTRAL NEW YORK TO THE MAINE COAST WILL SHIFT SLIGHTLY AS A STORM MOVES ALONG IT TODAY. NORTH OF IT IT WILL BE CHILLY WITH RAIN AND FREEZING RAIN...WITH RAIN AND VERY MILD WEATHER TO ITS SOUTH. THE STORM WILL DRAG A COLD FRONT THROUGH THE REGION TONIGHT AND THEN SLIDE SLOWLY OFFSHORE MONDAY. HIGH PRESSURE WILL BUILD FROM ONTARIO INTO NEW YORK TUESDAY INTO CHRISTMAS...WITH MUCH COLDER AIR FILTERING INTO THE REGION. THE WEEK WILL END WITH A SERIES OF FAST MOVING WEATHER SYSTEMS WITH BOUTS OF SNOW SHOWERS AND GENERALLY SEASONABLE TEMPERATURES. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... FINAL UPDATE FOR THIS TRICKY FORECAST WITH TEMPS CONTINUE TO JUMP UP AND DOWN OVER THE LAKE GEORGE SARATOGA REGION AND CAPITAL DISTRICT. THE FLOOD WATCH HAS BEEN CANCELLED WITH VERY LIGHT ADDITIONAL RAINFALL AMOUNTS EXPECTED FOR THE REST OF THE AFTN AND EARLY TONIGHT. THE FREEZING RAIN ADVISORY WAS ALSO ALLOWED TO EXPIRE. EVEN THOUGH TEMPS ARE STILL BELOW FREEZING ACROSS MUCH OF THAT REGION...PCPN HAS ENDED THERE SO NO ADDITIONAL ICING IS EXPECTED. POPS HAVE BEEN REDUCED TO CHANCE LEVELS IN ALL AREAS. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/... FOR THIS PERIOD THE MODEL SUITE (GEM/GFS/ECMWF) ARE IN FAIRLY GOOD AGREEMENT. DURING THE THIS EVENING THE SFC LOW AND ITS UPPER DYNAMICS WILL LIFT NE OUT OF FCA. A SERIES OF 500HPA SHORT WAVES WILL DIG A TROF OVER GRTLKS...MAINTAINING A STRONG SW 500HPA FLOW OVER THE EASTERN THIRD OF THE NATION. FOR A TIME THIS WILL ACT TO WEAKEN THE SFC LOW FURTHER OVER NEW ENG...BUT THE SFC LOW WILL DRAG A CDFNT THROUGH THE REGION TNGT. GIVEN THE UPPER FLOW COOLER AIR WILL BE SLOW TO FILTER IN OVERNIGHT....AND TEMPS WILL REMAIN ABV FREEZING IN MOST AREAS...WITH SNOW MELT CONTINUING. BY MONDAY THIS CDFNT WILL NEARLY STALL ALONG THE EASTERN SEABOARD...AND WITH DIGGING 500HPA TROF INTERACTING WITH THE COASTAL BAROCLINIC ZONE WILL TRIGGER A BOUT OF OVERRUNINNG RAIN...ALONG THE I-95 CORRIDOR THAT WILL BACK BUILD INTO SE PORTIONS OF FCA. QPF DURING MONDAY WITH THIS SHOULD BE 0.25 TO 0.50 IN THESE AREAS...AND GIVEN THESE AREAS WERE IN THE WARM SECTOR MUCH OF THE CURRENT EVENT...THEY MELTED MOST OF THEIR SNOW...BUT HAD LITTLE RAINFALL. ADD TO THAT THE 2-3 DAYS THIS OCCURRED...THE ADDITIONAL RAIN IN SOUTHEAST AREAS MONDAY SHOULD NOT RESULT IN ANYTHING OTHER THAN WITHIN BANK RISES. FURTHER WEST MONDAY AS HIGH PRESSURE BUILDS EAST WIND GRADIENT WILL INCR AND AS THE 500HPA TROF PUSHES EAST A MUCH STRONGER 2NDRY CDFNT WILL PUSH INTO THE REGION LATE MONDAY AND THROUGH MONDAY NIGHT. TEMPS MONDAY WILL HOLDS STEADY THEN FALL DURING THE AFTN. MONDAY NIGHT INTO TUES THE PASSAGE OF THE 500HPA TROF...CAA WILL RESULT IN SCT -SHSN ACTIVITY. HWVR LLVL FLOW WILL BE TOTALLY UNFAVORABLE FOR LK EFFECT OVER EASTERN NY. ONCE THE 500HPA TROF EXITS CHRISTMAS EVE BOTH A 500HPA RIDGE...AND SFC HIGH PRESSURE WILL SETTLE OVER NYS AND MID ATLC REGION. THIS WILL SET THE STAGE FOR A FRIGID NIGHT WITH IDEAL RADIATIONAL COOLING...ONE OF THE LONGEST NIGHTS OF THE YEAR...CLEAR SKIES AND DRY AIR MASS. LOWS WILL PLUNGE TO -20F IN PARTS OF THE ADIRONDACKS TO AROUND 10 IN THE SE. TEMPS WILL RECOVER CHRISTMAS DAY TO THE TEENS AND 20S AS SFC HIGH SLIDES OFFSHORE. SOME CLOUDS MAY ARRIVE IN THE AFTERNOON AS NEXT WEAK SYSTEM APPROACHES. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... THE EFP WILL FEATURE A SERIES OF FAST MOVING SYSTEMS IN W-NW FLOW. MOST WILL BE FAIRLY WK CDFNTS AND/OR 500HPA SHORT WVS...WHICH WILL INCR CLOUDS AND PRODUCE SCT -SHSN AND AT TIMES HAVE SOME INTERACTION WITH THE GRTLKS. TEMPS WILL RETURN TO NEAR NORMALS AFTER A FRIGID CHRISTMAS. TYPICAL WINTER IN UPSTATE NY. CHRISTMAS NIGHT AND THURS THE FIRST OF THESE SYSTEMS RACES ACROSS ONTARIO...WITH A FEW WEAK FRONTS AND A 500HPA SHORT WV. MAIN IMPACTS WILL INCR CLOUDS MAINLY N & W. THU NT IT WILL DRAG A CDFNT THROUGH WITH SOME -SHSN ACTIVITY MAINLY N & WEST. IN ITS WAKE FRI CAA AND A 2NDARY CDFNT AND NW FLOW WILL TRIGGER SCT -SHSN WITH SOME LK ASSISTANCE. WK SFC HIGH BUILDS OVER FCA FRI NT. SAT ANOTHER WK SHORT WV AND SFC SYSTEM MOVES THROUGH THE GRTLKS WITH A LITTLE WAA INCRG CLOUDS AND SCT -SHSN IN ECMWF...GETTING SOME ASSIST FM THE LKS. GFS HAS MORE CLOUDS AND A WIDESPREAD LT -SN OF MAYBE AN INCH. SAT NT INTO SUN FLOW BCMS ZONAL TO WSW AT 500HPA. WMFNT AND SFC LOW SETS UP N OF RGN. NOT MUCH DIFFERENCE BWTN GFS AND ECMWF. WILL POPULATE WITH HPC MID SHIFT AND TWEAK POPS A TAD. OTHERWISE A QUIET PERIOD FOR THE HOLIDAY WEEK. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... THIS AFTERNOON...FLIGHT CONDITIONS WILL CONTINUE TO DEPEND ON THE PLACEMENT OF A STALLED FRONTAL BOUNDARY...AND THE DIVIDING LINE BETWEEN COOLER AND MORE STABLE AIR AND WARMER AND MORE WELL-MIXED AIR. EXPECT KGFL/KALB TO REMAIN IN PREDOMINATELY IFR FLYING CONDITIONS...AS MOISTURE AND COOL AIR FUNNELING DOWN THE HUDSON RIVER VALLEY COMBINED WITH AN EXTREMELY STABLE BOUNDARY LAYER KEEP FOG AT THESE LOCATIONS. HAVE ADDRESSED A TEMPO GROUP FROM 18Z-20Z AT KGFL WHERE SUB-FREEZING TEMPERATURES AND PASSING SHOWERS MAY ALLOW FOR A BRIEF PERIOD OF PATCHY FREEZING DRIZZLE AS WELL. MEANWHILE...WARMER AND MORE MIXED AIR WILL ALLOW FOR PREDOMINATELY VFR FLYING CONDITIONS MINUS OCCASIONAL MVFR FROM PASSING SHOWERS AT KPOU/KPSF. HAVE ADDRESSED THESE WITH TEMPO GROUPS. THE SHOWERS WILL GRADUALLY END FROM WEST TO EAST BY THIS EVENING. WINDS WILL BE INITIALLY LIGHT AND VARIABLE AT KGFL/KALB BEFORE BECOMING SOUTHWEST AROUND 5-10 KNOTS BY THE EARLY EVENING HOURS. SOUTHWEST WINDS WILL BE AROUND 10 KNOTS AT KPOU AND KPSF...WITH GUSTS UP TO 20-25 KNOTS. HAVE INCLUDED LLWS AT KGFL AND KALB THROUGH THE AFTERNOON HOURS AS A STRONG LOW-LEVEL JET MOVES ACROSS THE REGION BEFORE LIFTING TO THE NORTHEAST THIS EVENING. TONIGHT INTO MONDAY...DESPITE THE EXPECTED FRONTAL PASSAGE TONIGHT AND ASSOCIATED MIXING ALONG WITH IT...ABUNDANT RESIDUAL LOW-LEVEL MOISTURE WILL REMAIN ENTRENCHED ACROSS THE REGION. THE BOUNDARY LAYER NIGHTTIME PROFILE WILL ALSO CONTINUE TO BE STABLE ALLOWING FOR PERSISTING IFR FOG AT KGFL/KALB...AND MVFR LOW STRATUS AT KPOU/KPSF. WINDS WILL BE LIGHT TONIGHT GENERALLY LESS THAN 5 KNOTS. ANOTHER STORM SYSTEM APPROACHING FROM THE MID-ATLANTIC WILL PROVIDE THE FOCUS FOR ADDITIONAL ROUNDS OF SHOWERS MAINLY FOR KPOU/KPSF LATE IN THE TAF PERIOD. WINDS WILL BECOME SOUTHWESTERLY MONDAY AROUND 5-10 KNOTS. OUTLOOK... MONDAY: LOW OPERATIONAL IMPACT. CHANCE OF -SHRAS. MONDAY NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...SHSN. TUESDAY: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHSN. TUESDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. CHRISTMAS DAY: NO OPERATIONAL IMPACT. NO SIG WX. WEDNESDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. THURSDAY-FRIDAY: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHSN. && .HYDROLOGY... MILD TO UNSEASONABLY WARM TEMPERATURES WILL OCCUR THOUGH TONIGHT WITH INCREASING SNOW MELT. LOW PRESSURE WILL MOVE ALONG A NEARLY STATIONARY FRONT FROM THE NIAGARA FRONTIER TO NEW ENGLAND BY THIS EVENING. 1-2 INCHES OF ADDITIONAL RAINFALL IS EXPECTED IN THE ADIRONDACKS...WITH LESSER AMOUNTS SOUTH. TEMPERATURES TODAY WILL WARM INTO THE 50S AND 60S REMAIN ABOVE FREEZING TONIGHT. IN THE NORTH RAINFALL AMOUNTS WILL BE GREATEST...BUT SNOW MELT SLOWER...WHILE IN THE SOUTH RAINFALL WILL BE AROUND A HALF INCH...BUT ALMOST ALL THE SNOW WILL MELT. EVEN AS THE RAIN TAPERS OFF THIS EVENING...SNOW MELT AND RUNOFF WILL CONTINUE TONIGHT. IN THE SOUTH THE RAINFALL WILL BE SUFFICIENT FOR SIGNIFICANT WITHIN BANK RISES...BUT FLOODING IS NOT EXPECTED AT THIS TIME. THE GREATEST POTENTIAL FOR FLOODING WILL EXIST FROM THE MOHAWK VALLEY INTO THE ADIRONDACKS WHERE 1 TO 2 INCHES ADDITIONAL RAIN AND UP TO AN INCH OF LIQUID EQUIVALENT FROM SNOW MELT IS EXPECTED. FLOOD WATCHES REMAIN IN EFFECT THROUGH TONIGHT. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...SNYDER NEAR TERM...GJM/FRUGIS SHORT TERM...SNYDER LONG TERM...SNYDER AVIATION...IRL HYDROLOGY...SNYDER
Hazardous weather outlook, Dec 22, 12:35 PM EST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1235 PM EST SUN DEC 22 2013 NYZ041>043-083-084-231200- NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON- 1235 PM EST SUN DEC 22 2013 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LAKE GEORGE SARATOGA REGION OF EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ032-033-038>040-047>054-058>061-063>066-082- VTZ013>015-231200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 1235 PM EST SUN DEC 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT... WESTERN MASSACHUSETTS...SOUTHERN VERMONT AND FOR EAST CENTRAL NEW YORK OUTSIDE OF THE LAKE GEORGE SARATOGA REGION. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 22, 9:45 AM EST, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 945 AM EST SUN DEC 22 2013 NYZ049-050-052-053-221600- EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER- INCLUDING THE CITIES OF...SCHENECTADY...ROTTERDAM... BALLSTON SPA...MECHANICVILLE...WATERFORD...ALBANY...TROY 945 AM EST SUN DEC 22 2013 ...POCKETS OF LIGHT FREEZING RAIN OR DRIZZLE POSSIBLE ACROSS THE CAPITAL REGION THIS MORNING... WITH TEMPERATURES AT OR VERY CLOSE TO THE FREEZING MARK...SOME FREEZING DRIZZLE OR LIGHT FREEZING RAIN IS POSSIBLE THIS MORNING ACROSS THE GREATER CAPITAL REGION THROUGH 1100 AM. ICE ACCRETION WILL JUST BE A TRACE...BUT ANY UNTREATED SURFACES MAY POTENTIALLY BE SLIPPERY WITH A LIGHT...THIN GLAZE OF ICE. IF TRAVELING THIS MORNING...KEEP THIS IN MIND...AND BE PREPARED FOR CHANGING ROADWAY CONDITIONS.
Special weather statement, Dec 22, 11:42 AM EST, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1142 AM EST SUN DEC 22 2013 NYZ041>043-049-050-052-053-083-084-221915- NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-SOUTHEAST WARREN-SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...SARATOGA SPRINGS...WARRENSBURG... WHITEHALL...GRANVILLE...SCHENECTADY...ROTTERDAM...BALLSTON SPA... MECHANICVILLE...WATERFORD...ALBANY...TROY...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH 1142 AM EST SUN DEC 22 2013 ...AREAS OF DENSE FOG THROUGH EARLY AFTERNOON... COLD AIR MOVING OVER THE REMAINING SNOW PACK HAS PRODUCE AREAS OF FOG WITH VISIBILITIES LESS THAN A MILE ACROSS LAKE GEORGE SARATOGA REGION SOUTHWARD INTO THE IMMEDIATE GREATER CAPITAL DISTRICT. THESE AREAS OF FOG WILL LAST INTO THE EARLY AFTERNOON. IF YOU ARE OUT AND DRIVING THIS AFTERNOON...ALLOW EXTRA TIME TO REACH YOUR DESTINATION AND DRIVE WITH CAUTION. HWJIV
Special weather statement, Dec 22, 2:33 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 233 PM EST SUN DEC 22 2013 NYZ041>043-083-084-222145- NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON- INCLUDING THE CITIES OF...SARATOGA SPRINGS...WARRENSBURG... WHITEHALL...GRANVILLE...GLENS FALLS...WEST GLENS FALLS... HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH 233 PM EST SUN DEC 22 2013 ALTHOUGH TEMPERATURES REMAIN CLOSE TO OR JUST BELOW FREEZING ACROSS MUCH OF THE LAKE GEORGE SARATOGA REGION...PRECIPITATION HAS ENDED...AND THE FREEZING RAIN ADVISORY WILL BE ALLOWED TO EXPIRE. AREAS OF DENSE FOG PERSISTS ACROSS THIS AREA AND THERE COULD STILL BE PATCHY FREEZING DRIZZLE FOR A TIME THIS AFTERNOON BEFORE TEMPERATURES RISE TO ABOVE FREEZING EVERYWHERE.
Nearby
River Flood Warnings in New York, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.